Next Article in Journal
A Windows-Based Digital Filter Design
Previous Article in Journal
A Feature Based Parametric Design Program and Expert System for Design
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 185-191; doi:10.3390/mca10020185

The Identification of Nondominated and Efficient Paths on a Network

1
Department of Mathematics, Science & Research Branch, Islamic Azad University, Tehran, Iran
2
Department of Mathematics, Islamic Azad University, Firuozkooh Branch, Firuozkooh, Iran
3
Department of Mathematics, Islamic Azad University, Tehran-Center Branch, P.O. Box: 14515-459, Tehran, Iran
4
Department of Mathematics, Islamic Azad University, Tehran-South Branch, Tehran, Iran
*
Author to whom correspondence should be addressed.
Published: 1 August 2005
Download PDF [141 KB, uploaded 31 March 2016]

Abstract

In this paper, we present an application of 0-1 linear programming problem in the indentification of the nondominated paths on a network. To find efficient paths, an adaptationof the Additive model, which called Additive model without output, is used.
Keywords: Data Envelopment Analysis; 0-1 Linear Programming; Efficiency Data Envelopment Analysis; 0-1 Linear Programming; Efficiency
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Jahanshahloo, G.R.; Lotfi, F.H.; Shoja, N.; Tohidi, G.; Razavyan, S. The Identification of Nondominated and Efficient Paths on a Network. Math. Comput. Appl. 2005, 10, 185-191.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top